Calpol infant sugar free colour free
Gentle pain&fever relief. Sugar&colour free. New dosage. Paracetamol. Calpol Infant Sugar Free Colour Free 120 mg/ 5 ml Oral Suspension is a strawberry flavoured oral suspension and is used for the relief of: . Fever (raised temperature); Post-immunisation fever; Cold and flu symptoms; Teething; Headache; Sore throat; Earache; Other aches&pains
Each 5ml contains 120 mg of Paracetamol, Also contains: Maltitol Liquid (E965), E420, E218, E216 and E214
- This product is intended for use in children aged 2 months to 6 years.For oral use only. Shake the bottle for at least 10 seconds before use. Do not overfill spoon. Always use the spoon supplied with the pack. Never give more medicine than is shown in the table. Do not exceed the stated dose.1. Post-vaccination fever Child's Age - 2-3 months; How Much - 2.5 ml (small end of spoon). If necessary, after 4-6 hours, give a second 2.5 ml dose.2. Other causes of pain and fever - if your baby weighs over 4 kg and was born after 37 weeksChild's Age - 2-3 months; How Much - 2.5 ml (small end of spoon). If necessary, after 4-6 hours, give a second 2.5 ml dose.Do not give to babies less than 2 months of age.Do not give more than 2 doses.Leave at least 4 hours between doses.If further doses are needed, talk to your doctor or pharmacist.Child's Age: 3-6 months; How Much - up to 4 times a day: One 2.5 ml spoonful (small end)Child's Age: 6-24 months; How Much - up to 4 times a day: One 5 ml spoonful (large end)Child's Age: 2-4 years; How Much - up to 4 times a day: One 5 ml spoonful (large end) and one 2.5 ml spoonful (small end)Child's Age: 4-6 years; How Much - up to 4 times a day: Two 5 ml spoonfuls (large end)Do not give more than 4 doses in any 24 hour period.Leave at least 4 hours between doses.Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.Contains ParacetamolDo not give this medicine with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well.If symptoms persist consult your doctor.As with all medicines, if your child is currently taking any other medicine consult your doctor or pharmacist before using this product. Please see leaflet.Keep out of the reach and sight of children. Check that the cap on the bottle is securely engaged at all times.
Do not store above 25°C. Keep bottle in the outer carton.
Recycling & Disposal